# SDR AALA2019122099016

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 60,283 hours, 24,629 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0003249
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING CRUISE ALTITUDE FL340 MULTIPLE FMC ISSUES- RAN FMC FAIL CHECKLIST. ON SCRATCH PAD DISPLAYED INVALID MOD PLAN WHICH PRECLUDED US FROM NAVIGATING TO ANY FIX. EMERGENCY DECLARED. MAINTENANCE REMOVED AND REPLACED FMC # 1, ALL TEST NORMAL IAW AMM 34-61-02. DOWNLOAD SOFTWARE FMC # 1 AND # 2 IAW AMM 34-61-00.
